I was on 75mg of it. Tapered it down over 4 days and now I'm feeling weepy, cranky, anxious, snappy, lightheaded and overall MISERABLE!! Help!! Am I supposed to be feeling like this?
Tapering over 4 days is much too fast. You needed to take more like 4 weeks. You are probably feeling withdrawals from the medication plus you no longer have the benefit of the antidepressant/ antianxiety properties of the Effoxor in your system. So yes, it isn't unusual that you feel this way. You can restart the Effexor and and take more time to taper or tough it out. What are you going to do if the symptoms for which you were taking the Effexor return?
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Apr 2012 • 3 answers
Posted 11 Jun 2013 • 2 answers
Posted 18 Oct 2014 • 1 answer
Posted 25 Oct 2016 • 0 answers
Posted 2 days 14 hours ago • 3 answers